# SDR 2006UALA01792

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,025 hours, 4,439 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT STA 500, STR 8L AT STRINGER HOLE, 1 EA.    CUT OUT DAMAGE & REPAIRED.  SUSPECT PRESSURIZATION CYCLE FATIGUE.   INCORPORATED SB 747-53A2484.
